# SDR CALA2025070206150

- Difficulty date: June 28, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N79541
- Make and model: Boeing 737824
- Aircraft serial: 63725
- Aircraft time: 24,309 hours, 8,901 cycles
- System (JASC): 5240 · Service Doors
- Part: Rub Strip
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LUBRICATION - R1 DOOR SLIDE RUB STRIP WORN. REMOVED AND REPLACED R1 DOOR SLIDE IAW MM 25-66-01. CORRECT INSTALLATION, SAFYETY PIN REMOVAL AND OPERATIONAL CHECK REF AMM 25-66-01
